# SDR ASAA0954994

- Difficulty date: March 29, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 503 hours, 159 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355B000103
- Part serial: 3434
- Condition: Failed
- Location: Horizontal Stab
- Part time: 495 hours, 151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT BOTH CAPT & F/O ELECTRIC TRIM SWITCHES WOULDN’T TRIM NOSE DOWN INITIALLY, LEFT FLAPS AT 1 DEG TO STAY SLOW AND AVOID NEARLY MORE NOSE DOWN TRIM.  ACCOMPLISHED QRH FOR STABILIZER TRIM INOP.  AFTER MANUALLY TRIMMING, RETRACTED FLAPS TO DO AFTER TAKEOFF CHECKLIST.  TRIM BEGAN TO WORK NORMALLY.  DIVERSION TIME 15 MINUTES.  CONFIRMED FAULT STAB TRIM WOULD NOT TRIM NOSE DOWN WITH FLAPS OUT OF UP/RETRACT POS.  STAB TRIM OPERATED NORMALLY WITH FLAPS RETRACTED.  REMOVED AND REPLACED STAB TRIM MOTOR PER MM 27 41 71 801, OPS CHECK GOOD.
